Int. J. Simul. Multidisci. Des. Optim.
Volume 8, 2017
|Number of page(s)||8|
|Published online||18 August 2017|
Study of solutions to a class of certain parabolic systems with variable exponents
Research laboratory in Engineering (LRI), University Hassan II of Casablanca, National Higher School of Electricity and Mechanics (ENSEM), BP 8118, Oasis, Morocco
2 Département MIG, Ecole Hassania des Travaux Publics (EHTP), BP 8106, Oasis, Casablanca, Morocco
* e-mail: email@example.com
Accepted: 22 June 2017
In this paper, the authors study an initial and boundary value problem to a system of evolution p(x)-Laplacian systems coupled with general nonlinear terms:
ai(x)uit − div(|∇ui|pi(x)−2∇ui) = fi(x, u1, u2), (i = 1, 2).
The authors translate the parabolic equation into the elliptic equation by using the time discretization method, and then the existence and uniqueness solution are obtained. The blow-up results is shown, by using the energy method.
Key words: pi(x)-Laplacian systems / Existence / Uniqueness / Variable exponent / Blow-Up / Semi-discretization
© H. El Ouardi et al., published by EDP Sciences, 2017
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.